# SDR 2003F00197

- Difficulty date: November 9, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT PREFLIGHT, NR 2 CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BULB.  OPS NORMAL.  (M)
